# SDR ASAA2014051307801

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 20,126 hours, 5,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACARS DATALINK IS FULL AND IT IS VERY SLOW IN ITS COMMUNICATION FUNCTIONS.  ACFT GROUNDED.  PERFORMED FIM TASK 34-61-00-810-839.  RESET DATA LINK.  DATA FULL MESSAGE DO NOT SHOW ON EITHER DIPLAY AFTER 5 MIN INITIAL DISCREPANCY INTERMITTENT FAULT IAW FIM TASK.
